Facebook Pixel

Thyroid removed headaches and fatigue what to do?

By January 1, 2016 - 8:09pm
Rate This

I had my thyroid removed 5 years ago. Since then I have daily headaches and weekly migraines and fatigue. I am taking 75 mg of Armour but I don't think that is enough. Anyone else have this problem?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
I suggest that you have your hormones tested to see if there is any imbalances. It is common to have headaches and even migraines from hormonal imbalances. The removal of the thyroid often helps to balances the hormones but this is not always the case.
If it is not a hormonal problem than it may be caused by any number of things such as:
-food additives

The list could go on; but these are common causes. Common testing for causes of migraines include: MRI, CT scan, and blood tests.

January 3, 2016 - 8:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!